MathSciNet Relay Station
MathSciNet bibliographic data
MR2643736 (2011c:14148) 14N35 (53D45)
Zinger, Aleksey Genus-zero two-point hyperplane integrals in the Gromov-Witten theory. Comm. Anal. Geom. 17 (2009), no. 5, 955–999.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement